Journal of Statistical Theory and Applications

Volume 19, Issue 2, June 2020, Pages 185 - 195

Generalized Chain Exponential-Type Estimators under Stratified Two-Phase Sampling with Subsampling the Nonrespondents

Authors
Aamir Sanaullah1, Muhammad Hanif2, *
1 COMSATS University Islamabad, Lahore Campus, Islamabad, Pakistan
2 National College of Business Administration and Economics, Lahore, Pakistan
*Corresponding author. Email: drmianhanif@gmail.com
Corresponding Author
Muhammad Hanif
Received 3 March 2019, Accepted 14 November 2019, Available Online 21 May 2020.
DOI
https://doi.org/10.2991/jsta.d.200507.002How to use a DOI?
Keywords
Auxiliary variables, Nonresponse, Stratified two-phase sampling, Exponential-type estimator, Chain estimator
Abstract

In this paper some generalized exponential-type chain estimators have been proposed for the finite population mean in the presence of nonresponse under stratified two-phase sampling when mean of another auxiliary variable is readily available. The expressions for the bias and mean square error of proposed estimators have been derived. The comparisons for proposed estimators have been made in theory with Hansen-Hurwitz’s, J. Am. Stat. Assoc. 41 (1946), 517–529, and Tabasum and Khan’s, J. Indian Soc. Agric. Stat. 58 (2004), 300–306, two-phase ratio and product estimators modified to the stratified sampling. An empirical study has also been carried out to demonstrate the performances of the estimators.

Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
19 - 2
Pages
185 - 195
Publication Date
2020/05
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.200507.002How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Aamir Sanaullah
AU  - Muhammad Hanif
PY  - 2020
DA  - 2020/05
TI  - Generalized Chain Exponential-Type Estimators under Stratified Two-Phase Sampling with Subsampling the Nonrespondents
JO  - Journal of Statistical Theory and Applications
SP  - 185
EP  - 195
VL  - 19
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.200507.002
DO  - https://doi.org/10.2991/jsta.d.200507.002
ID  - Sanaullah2020
ER  -